Correct Solvability of the Cauchy Problem for One Equation of Integral Form

Authors

  • V. A. Litovchenko Чернiв. нац. ун-т

Abstract

We describe spaces of test functions that generalize S-type and W-type spaces. In these spaces, we establish the complete solvability of the Cauchy problem for one equation of integral form with Bessel fractional integro-differential operator.

Published

25.02.2004

Issue

Section

Research articles

How to Cite

Litovchenko, V. A. “Correct Solvability of the Cauchy Problem for One Equation of Integral Form”. Ukrains’kyi Matematychnyi Zhurnal, vol. 56, no. 2, Feb. 2004, pp. 185-97, https://umj.imath.kiev.ua/index.php/umj/article/view/3742.